Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Stress causing irregular menstruation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hello
Doctor :  
how can i help u?
User :   hello
User :   i am on birth control and i got my period a week and half early...i was wondering if that is normal
User :   its not a heavy period its really light...
User :   i dont have cramps or anything
Doctor :   ok

Doctor :   whats ur ag/sex?
User :   female and 20
Doctor :  
ok
Doctor :  
when was ur last periods date?
User :   umm it ended around the 4th...the beg of this month
Doctor :  
and when did u have bleeding again?
User :   the 15th
Doctor :  
this month 15th?
User :   yes.
Doctor :  
from how many days u are taking birth control pills?
User :   what do you mean...i take them every day....but when i was on my period i did not take the green ones or the "non" real ones
Doctor :   how many days back u started birth control pills?
User :   i started the new pack 14 days ago
User :   i have 7 left till the green ones
Doctor :  
ok
Doctor :  
was the bleeding associated with any fowl smell?
User :   and i started bleeding 4 days ago
User :   i didnt notice??why is that bad
Doctor :   yes

Doctor :  
it indicates some infection if there is any bad smell
Doctor :   are u sexually active?
User :   i didnt notice anything..
User :   not anymore...
User :   or i should say i was at the beg. of the month
Doctor :  
ok
Doctor :  
did u have any fever?
User :   no.
Doctor :  
ok
Doctor :   stomavh pain?
User :   nope.
Doctor :  
ok good
Doctor :  
i dont think it is some serious problem
Doctor :  
may be because of harmonal imbalance
User :   i have been stressed...lot goin on?
Doctor :  
stressed?why are u stressed out?
User :   and its not a red red blood it had kind of a brownish color and it is really really light...
Doctor :  
ok
User :   broke up with bf after 2 years...gpa died...moved a lot
Doctor :  
bleeding stopped now?
User :   no...
Doctor :  
its bleeding still?
User :   yes for 4 days.
Doctor :   ok
Doctor :  
u go for ultrasound abdomen
User :   whats that mean?
Doctor :  
ultrasound abdomen means is a type of scanning
Doctor :  
which will detect any problem in ur uterus
User :   i wouldnt be pregnant i hope right...not likely
Doctor :  
yes
Doctor :  
as u told u are not sexually active and morover if u are prgnannt then u will not get periods
User :   ok good...
User :   can stress cause it to come early?
Doctor :  
yes
Doctor :  
stress will cause menstrual irregularities
User :   ok.
Doctor :   it is one of the most common reason
User :   thats what im gonna go with then
Doctor :  
'and now u dont stop taking pills u continue taking pills
User :   so do you think i should keep takin the pills or wait til a new pack?
User :   yes i just continued taking them...cuz i wasnt sure if it was my period or what?
Doctor :  
u continue takin pills
Doctor :  
sudden withdrwal will increase ur bleeding
User :   ok..so just keep on takin the pack im in
Doctor :  
yes
Doctor :  
and if u have pin then take pain killer
Doctor :  
pain*
User :   is there a reason its not the same color? its more brown red
Doctor :  
freh bleeding will be red in colur
Doctor :  
fresh*
User :   so im not fresh bleeding right now?
Doctor :   yes
User :   how does that work...is that bad
Doctor :  
brown blood is just old blood
User :   ...i guess i dont get it
Doctor :  
u continue the pills
Doctor :  
and observe if still if it is not reducing then we will go for further investigations
User :   ok thank you.
Doctor :  
welcome
Doctor :  
please fill the feedback form
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor